RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 60, Number 1  


Lower bounds of complexity for polarized polynomials over finite fields
A. S. Baliuk, A. S. Zinchenko
3
On Urysohn's $\mathbb{R}$-tree
V. N. Berestovskii
14
Primitively recursively categorical linear orderings
K. V. Blinov
28
Functional limit theorems for compound renewal processes
A. A. Borovkov
37
Arithmetic graphs and classes of finite groups
A. F. Vasilyev, V. I. Murashka
55
On the characterization of the core of a $\pi$-prefrattini subgroup of a finite soluble group
X. Yi, S. F. Kamornikov, L. Xiao
74
Separable enumerations of division rings and effective embeddability of rings therein
N. Kh. Kasymov, F. N. Ibragimov
82
Integration over nonrectifiable paths with applications
B. A. Kats, D. B. Katz
95
Unique determination of locally convex surfaces with boundary and positive curvature of genus $p\geqslant 0$
S. B. Klimentov
109
On one class of linear operators in $L_2$
V. B. Korotkov
118
Exact solutions of the nonlinear diffusion equation
A. A. Kosov, È. I. Semenov
123
Absence of nontrivial symmetries to the heat equation in Goursat groups of dimension at least $4$
M. V. Kuznetsov
141
Sums of order bounded disjointness preserving linear operators
A. G. Kusraev, Z. A. Kusraeva
148
On recognizability of $\operatorname{PSU}_3(q)$ by the orders of maximal abelian subgroups
Z. Momen, B. Khosravi
162
On some inverse problems for first order operator-differential equations
S. G. Pyatkov
183
Generalized rigid metabelian groups
N. S. Romanovskii
194
Reduction of vector boundary value problems on Riemann surfaces to one-dimensional problems
E. V. Semenko
201
The geodesics of a sub-Riemannian metric on the group of semiaffine transformations of the Euclidean plane
M. V. Tryamkin
214
Periodic groups whose all involutions are odd transpositions
E. Jabara, A. Zakavi
229
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021